RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 173–180 (Mi mz9493)  

Some complete sets of complementary elements of the symmetric and the alternating group of the $n$-th degree

G. Ya. Binder

Kaliningrad Technical Institute

Abstract: It is proved that some classes $\mathfrak{H}$ of conjugate elements in a symmetric and in an alternating group are complete sets of complementing elements, i.e., subsets such that for each non-identity element $A$ of the group there exists an element $B\in\mathfrak{H}$ such that $A$ and $B$ generate the group.

Full text: PDF file (870 kB)

English version:
Mathematical Notes, 1970, 7:2, 105–109

Bibliographic databases:

UDC: 512.4
Received: 11.10.1968

Citation: G. Ya. Binder, “Some complete sets of complementary elements of the symmetric and the alternating group of the $n$-th degree”, Mat. Zametki, 7:2 (1970), 173–180; Math. Notes, 7:2 (1970), 105–109

Citation in format AMSBIB
\Bibitem{Bin70}
\by G.~Ya.~Binder
\paper Some complete sets of complementary elements of the symmetric and the alternating group of the $n$-th degree
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 173--180
\mathnet{http://mi.mathnet.ru/mz9493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257198}
\zmath{https://zbmath.org/?q=an:0239.20001|0218.20004}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 105--109
\crossref{https://doi.org/10.1007/BF01093491}


Linking options:
  • http://mi.mathnet.ru/eng/mz9493
  • http://mi.mathnet.ru/eng/mz/v7/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020